# SDR CKSA97097

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2610338
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION AFT ACCESSORY COMPARTMENT HAS SURFACE CORROSION ON LONGERON 33 RT AT FS 1340.  CUT OUT DAMAGED LONGERON, INSTALLED STANDARD LONGERON REPAIR AS PER SRM 53-2-2.  TREATED AND PRIMED AS PER 51-1-8 AND INSTALLED IAW SRM 51-1-20D.  CORROSION TASK CARD NUMBER 5600-0551.  NON-ROUTINE TASK CARD NUMBER 93431.
